# SDR REXA2012121201582

- Difficulty date: December 12, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 12,939 hours, 8,452 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE RED SMOKE AFT LAV WARNING DISPLAYED.  THE FA CALLED AND REPORTED THAT THE SMOKE DETECTOR WAS GOING OFF, AND THAT THERE WAS A STRONG ODOR IN THE CABIN.  PER THE NON-NORMAL CHECKLIST, THE LAV EXHAUST FAN O/B WAS PULLED.  THE WARNING WENT OUT.  FOUND SMELL TO BE FROM LAV EXHAUST FAN.  DEFERRED LAV EXHAUST FAN IAW PER MEL 21-23-2.  PLACARD INSTALLED.  C/B PULLED AND COLLARED.  MXC NOTIFIED.  TRANSFERRED TO MMO2.  REMOVED AND REPLACED AFT LAV FAN IAW CRJ900 AMM 21-23-93 PN GG670-95028-3 SN OFF 01071 SN ON 01206.  ALL CHECKS GOOD.
